# SDR ASAA2022030637640

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 31,246 hours, 9,969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUSE AT FL 330 WE HAD AN FMC FAIL WITH & VTK ON THE CAPTAINS SIDE. IT SELF CORRECTED AFTER 5-10 SECONDS. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 836. NO DEFECTS NOTED.
